# SDR AWXA200301413

- Difficulty date: October 26, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 43,288 hours, 29,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C262711
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK .3125 INCH CRACK WAS FOUND ON LT WING LEADING EDGE SKIN ABOVE NR 2 SLAT OUTBOARD AUXILIARY TRACK.  MAINTENANCE PERFORMED BOND REPAIR ON LT WING LEADING EDGE SKIN ABOVE NR 2 SLAT OUTBOARD AUXILIARY TRACK IAW B737-300 SRM 51-70-17, PG 27 REPAIR 7.
